# SDR DALA2019031801806

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 73,716 hours, 14,638 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK- LT WING FIXED LEADING EDGE SEAL STRIP FOUND CRACKED AT NR 4 SLAT STOP FITTING AREA. REPAIRED PER ERA 595838-14. (LP 0988388)
